# SDR SIMA20151015001

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,402 hours, 23,893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK FLASHLIGHT NOT CHARGING.  R & R FLIGHT ATTENDANT REAR FLASHLIGHT BATTERY & CHECKED OK IAW MM 25-60-00.
